# SDR QXEA2021031900121

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 25,970 hours, 27,996 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Message
- Condition: False Activation
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER TEST "ABORT FAILED" AMBER MESSAGE ON ED. REMOVED FROM SERVICE. FOUND FAULT CODE 494 ON #2 ENG. PERFORMED FIM Q400 61-20-10-810-826. CLEARED CODE. PERFORMED A/F TEST. TEST PASSED. VERIFIED NO CODES AFTER TEST, NO FURTHER MAINT ACTIONS REQUIRED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
